# SDR NACA20040044

- Difficulty date: September 30, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 69,899 hours
- Engine: Pwa R2800CB3
- Engine time: 2,106 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: A661WMXD
- Condition: Cracked
- Location: Engine
- Part time: 2,106 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE, NR 18 CYLINDER RIGHT AND LEFT LOW COMPRESSION.  CHECKED NR 18 CYLINDER AND SYNC GENERATOR, BOTH CHECKED GOOD.  FOUND NR 11 CYLINDER WITH A CRACKED HEAD, REPLACED CYLINDER.  CHECKED GOOD.
